# SDR AALA20140629003

- Difficulty date: June 18, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 82,506 hours, 13,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T1204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO FLOORBEAM J CHORD AT STATION 1153.  R & R J CHORD IAW AARD 51-00-05, DWGS 146T1204 ID 0001 REV F & 146T5000 ID 0007 REV B.
